# SDR SIMA20141223005

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 33,963 hours, 29,652 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 OVER TEMP WARNING DURING CLIMB THROUGH 8000 FT ICING CONDITIONS, BLEED TEMP POINTER WAS IN RED RANGE SAT-10 TAT-1C.  R & R NR 1 FAN AIR THERMOSTAT IAW AMM 36-11-06.  OPERATIONS CHECKED GOOD.
